MAUDE Adverse Event Report: COOPERSURGICAL, INC. CUSTOM ICSI MICROPIPETS

COOPERSURGICAL, INC. CUSTOM ICSI MICROPIPETS
Model Number MICC001-30-B1.0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.Once the investigation is complete, a follow up report will be filed.(b)(4).
 
Event or Problem Description
Micc001-30-b1.0 was abnormal, the tips present in the boxes are flat so they can use them.
 
Additional Manufacturer Narrative
Distribution history the complaint product was manufactured at csi in nov 2018.Manufacturing record review the dhr was reviewed and no non-conformities, related to the complaint condition, were noted.Historical complaint review per review of two-year complaint history for this specific part number, it was confirmed that there are no previous events related to micropipettes missing the bend angle.Product receipt 11 boxes (10-pack) of lot 1557, were received, reviewed and confirmed that all the units presented the failure mode, of not having the angle bend.Functional evaluation reviewed and confirmed that all the units presented the failure mode, of not having the angle bend.Root cause as a result of this failure mode confirmation, capa 723 was opened to address this event.Per capa 723, the cause for this event is composed of three contributing factors: 1.At the time of the event, there was a general understanding, that the last digit of the part number indicated the required angle.However, lot 1557 was one of the first custom icsi micropipettes with part number micc001-30-b1.0, and it had a 0 at the end.As a result, it is probable that the production and qc personnel understood it had no angle.2.Opportunities with specification drawings handling, that could also had led to confusion regarding the part angle.3.Lack of a systematic verification as part of the in-process device history record , to ensure that manufacturing equipment and qc inspections were properly setup to comply with part drawing specification per the required work order part number.1.Updated the micropipette area dhrs to implement a systematic verification checklist of the wo part number, against the required drawing quality dimensional characteristics.2.Implemented a solution for the operator, to scan the part number out of the work order, and that the dimensional set points are automatically set in the icsi work cell.The implementation shall be done per appropriate validation change control and procedures updates.3.Implemented for approved revision of drawing for part number micc001-30-b1.0.Ensure variances related to use of red-line drawings are closed and that only approved documents are used for production.Also established controlled copies for drawing specifications at the production area.4.Revised sop variance procedure, to align with trumbull variance procedure sop.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.
 
Event or Problem Description
It was reported that the customer received 4 boxes of pipettes micc001-30-b1.0 , batch number 1557 with different features by the ones they commonly receive for this reference.Micc001-30-b1.0 was abnormal, the tips present in the boxes are flat so they can use them.No patient involvement or adverse event reported.1216677-2019-00143-1 custom icsi micropipets micc001-30-b1 (b)(4).

Brand Name
CUSTOM ICSI MICROPIPETS
Common Device Name
CUSTOM ICSI MICROPIPETS
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
50 corporate drive
trumbull
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key8474106
Report Number1216677-2019-00143
Device Sequence Number1486920
Product Code MQH
UDI-Device Identifier20888937903090
UDI-Public(01)20888937903090(10)1557(11)181123(17)201123
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2020
Device Model NumberMICC001-30-B1.0
Device Catalogue NumberMICC001-30-B1.0
Device Lot Number1557
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer03/25/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown